MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG
Model Number 7K78-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false positive architect b-hcg result on one patient.The results provided were: sid2336194 - initial = 246.61 miu/ml/ repeat = <1.2 / repeat 2x both were negative.There was no reported impact to patient management.There was no additional patient information provided.
 
Additional Manufacturer Narrative
The customer observed a false positive result while using the architect total b-hcg reagent lot 73021ui01.The architect i2000sr, serial number (b)(4) instrument logs were reviewed but did not identify conclusive information to indicate an instrument or sample integrity issue occurred.A review of tickets for architect b-hcg, lot 73021ui01, did not identify an increase in complaints related to false positive results and no trends for the reported issue.Historical performance of the architect total b-hcg, lot 73021ui00 was evaluated using world wide data from abbott link.Lot 73021ui00 was reviewed since lot 73021ui01 is a sublot.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 73021ui00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 73021ui00.A review of the manufacturing documentation did not identify any issues associated with the customer observation.A review of product labeling concluded that the issue was sufficiently addressed.Based on the investigation no product deficiency was identified for the architect total b-hcg, lot 73021ui01.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key6886877
Report Number3005094123-2017-00060
Device Sequence Number13658029
Product Code DHA
UDI-Device Identifier00380740106003
UDI-Public(01)00380740106003
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2018
Device Model Number7K78-35
Device Catalogue Number07K78-35
Device Lot Number73021UI01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR